References

  1. Albeverio S., Daletsky Yu.L., Kondratiev Yu.G., Streit L. Non-Gaussian infinite-dimensional analysis. J. Funct. Anal. 1996, 138 (2), 311-350. doi: 10.1006/jfan.1996.0067
  2. Albeverio S., Kondratiev Yu.G., Streit L. How to generalize white noise analysis to non-Gaussian spaces. In: Blanchard Ph., Streit L. Proc. of Simposium "Dynamics of Complex and Irregular Systems" Bielefeld, Germany, December 16-20, 1991, World Scientific, Singapore, 1993, 120-130. doi: 10.1142/9789814535052
  3. Benth F.E. The Gross derivative of generalized random variables. Infin. Dimens. Anal. Quantum Probab. Relat. Top. 1999, 2 (3), 381-396. doi: 10.1142/S0219025799000229
  4. Benth F.E., Di Nunno G., Løkka A., Øksendal B., Proske F. Explicit representation of the minimal variance portfolio in markets driven by Lévy processes. Math. Finance 2003, 13 (1), 55-72. doi: 10.1111/1467-9965.t01-1-00005
  5. Berezansky Yu.M. Infinite dimensional non-Gaussian analysis connected with generalized translation operators. In: Heyer H., Marion J. Proc. of International Colloquium "Analysis on Infinite-dimensional Lie Groups and Algebras" Marseille, France, September 15-19, 1997, World Scientific, Singapore, 1998, 22-46. doi: 10.1142/9789814528528
  6. Berezansky Yu.M., Kondratiev Yu.G. Spectral methods in infinite-dimensional analysis. In: Mathematical physics and applied mathematics, 12 (1-2). Kluwer Academic Publishers, Dordrecht, 1995.
  7. Berezansky Yu.M., Samoilenko Yu.S. Nuclear spaces of functions of infinitely many variables. Ukrainian Math. J. 1973, 25 (6), 599-609. doi: 10.1007/BF01090792
  8. Berezansky Yu. M., Sheftel Z.G., Us G.F. Functional analysis. In: Ball J.A., Böttcher A., Dym H. (Eds.) Operator theory: advances and applications, 85 (1). Birkhäuser Verlag, Basel, 1996.
  9. Bożejko M., Lytvynov E.W., Rodionova I.V. An extended anyon Fock space and noncommutative Meixner-type orthogonal polynomials in infinite dimensions. Russian Math. Surveys 2015, 70 (5), 857-899. doi: 10.1070/RM2015v070n05ABEH004965
  10. Di Nunno G., Øksendal B., Proske F. Malliavin calculus for Lévy processes with applications to finance. In: Axler S., Casacuberta C., MacIntyre A. Universitext. Springer-Verlag, Berlin, 2009.
  11. Di Nunno G., Øksendal B., Proske F. White noise analysis for Lévy processes. J. Funct. Anal. 2004, 206 (1), 109-148. doi: 10.1016/S0022-1236(03)00184-8
  12. Dyriv M.M., Kachanovsky N.A. On operators of stochastic differentiation on spaces of regular test and generalized functions of Lévy white noise analysis. Carpathian Math. Publ. 2014, 6 (2), 212-229. doi: 10.15330/cmp.6.2.212-229
  13. Dyriv M.M., Kachanovsky N.A. Operators of stochastic differentiation on spaces of regular test and generalized functions in the Lévy white noise analysis. KPI Sci. News 2014, 4, 36-40.
  14. Dyriv M.M., Kachanovsky N.A. Stochastic integrals with respect to a Levy process and stochastic derivatives on spaces of regular test and generalized functions. KPI Sci. News 2013, 4, 27-30.
  15. Frei M.M. Wick calculus on spaces of regular generalized functions of Lévy white noise analysis. Carpathian Math. Publ. 2018, 10 (1), 82-104. doi: 10.15330/cmp.10.1.82-104
  16. Frei M.M., Kachanovsky N.A. Some remarks on operators of stochastic differentiation in the Lévy white noise analysis. Methods Funct. Anal. Topology 2017, 23 (4), 320-345.
  17. Gelfand I.M., Vilenkin N.Ya. Generalized Functions. Volume 4. Applications of Harmonic Analysis. Academic Press, New York and London, 1964.
  18. Gihman I.I., Skorohod A.V. Theory of Random Processes, 2. Nauka, Moscow, 1973.
  19. Hida T. Analysis of Brownian Functionals. In: Carleton mathematical lecture notes, Vol. 13. Carleton University, Ottava, 1975.
  20. Holden H., Øksendal B., Uboe J., Zhang T. Stochastic partial differential equations: a modeling, white noise functional approach. Birkhäuser, Boston, 1996.
  21. Itô K. Spectral type of the shift transformation of differential processes with stationary increments. Trans. Amer. Math. Soc. 1956, 81 (1), 253-263. doi: 10.1090/S0002-9947-1956-0077017-0
  22. Kachanovsky N. A. A generalized stochastic derivative on the Kondratiev-type spaces of regular generalized functions of Gamma white noise. Methods Funct. Anal. Topology 2006, 12 (4), 363-383.
  23. Kachanovsky N. A. Biorthogonal Appell-like systems in a Hilbert space. Methods Funct. Anal. Topology 1996, 2 (3), 36-52.
  24. Kachanovsky N. A. Dual Appell-like systems and finite order spaces in non-Gaussian infinite dimensional analysis. Methods Funct. Anal. Topology 1998, 4 (2), 41-52.
  25. Kachanovsky N.A. Extended stochastic integrals with respect to a Lévy process on spaces of generalized functions. Math. Bull. Shevchenko Sci. Soc. 2013, 10, 169-188.
  26. Kachanovsky N. A. Generalized stochastic derivatives on a space of regular generalized functions of Meixner white noise. Methods Funct. Anal. Topology 2008, 14 (1), 32-53.
  27. Kachanovsky N. A. Generalized stochastic derivatives on parametrized spaces of regular generalized functions of Meixner white noise. Methods Funct. Anal. Topology 2008, 14 (4), 334-350.
  28. Kachanovsky N.A. On an extended stochastic integral and the Wick calculus on the connected with the generalized Meixner measure Kondratiev-type spaces. Methods Funct. Anal. Topology 2007, 13 (4), 338-379.
  29. Kachanovsky N.A. On extended stochastic integrals with respect to Lévy processes. Carpathian Math. Publ. 2013, 5 (2), 256-278. doi: 10.15330/cmp.5.2.256-278
  30. Kachanovsky N.A. Operators of stochastic differentiation on spaces of nonregular generalized functions of Lévy white noise analysis. Carpathian Math. Publ. 2016, 8 (1), 83-106. doi: 10.15330/cmp.8.1.83-106
  31. Kachanovsky N.A. Operators of stochastic differentiation on spaces of nonregular test functions of Lévy white noise analysis. Methods Funct. Anal. Topology 2015, 21 (4), 336-360.
  32. Kachanovsky N.A., Tesko V.A. Stochastic integral of Hitsuda-Skorokhod type on the extended Fock space. Ukrainian Math. J. 2009, 61 (6), 873-907. doi: 10.1007/s11253-009-0257-2
  33. Kondratiev Yu.G. Generalized functions in problems of infinite-dimensional analysis. Ph. D. Thesis. Kyiv, 1978. (in Russian)
  34. Kondratiev Yu.G., Leukert P., Streit L. Wick calculus in Gaussian analysis. Acta Appl. Math. 1996, 44 (3), 269-294.
  35. Kondratiev Yu.G., Samoilenko Yu.S. The spaces of trial and generalized functions of infinitely many variables. Rep. Math. Phys. 1978, 14 (3), 323-348. doi: 10.1016/0034-4877(78)90005-8
  36. Kondratiev Yu. G., Streit L., Westercamp W., Yan J. Generalized functions in infnite-dimensional analysis. Hiroshima Math. J. 1998, 28, 213-260.
  37. Koshmanenko V.D., Samoilenko Yu.S. Isomorphism of fok space with a space of functions of infinitely many variables. Ukr. Math. J. 1975, 27 (5), 552-555. doi: 10.1007/BF01089153
  38. Lytvynov E. Orthogonal decompositions for Lévy processes with an application to the gamma, Pascal, and Meixner processes. Infin. Dimens. Anal. Quantum Probab. Relat. Top. 2003, 6 (1), 73-102. doi: 10.1142/S0219025703001031
  39. Meyer P.A., Quantum Probability for Probabilists. In: Morel J.-M., Teissier B. (Eds.) Lecture Notes in Mathematics, 1538 (2). Springer-Verlag, Heidelberg, 1993.
  40. Nualart D., Schoutens W. Chaotic and predictable representations for Lévy processes. Stochastic Process. Appl. 2000, 90 (1), 109-122. doi: 10.1016/S0304-4149(00)00035-1
  41. Schoutens W. Stochastic Processes and Orthogonal Polynomials. In: Bickel P., Diggle P. (Eds.) Lecture notes in statistics, 146 (1). Springer-Verlag, New York, 2000.
  42. Skorohod A.V. Integration in Hilbert Space. Springer-Verlag, New York and Heidelberg, 1974.
  43. Solé J.L., Utzet F., Vives J. Chaos expansions and Malliavin calculus for Lévy processes. In: Benth~F.E., Di Nunno G. (Eds.) Stochastic analysis and applications. Abel symposia, 2. Springer, Heidelberg, 2007, 595-612.
  44. Surgailis D. On $L^2$ and non-$L^2$ multiple stochastic integration. In: Arató M., Vermes D. Stochastic differential systems. Lecture notes in control and information sciences, 36. Springer-Verlag., Heidelberg, 1981, 212-226. doi: 10.1007/BFb0006424
  45. Vershik A.M., Tsilevich N.V. Fock factorizations and decompositions of the $L^2$ spaces over general Lévy processes. Russian Math. Surveys 2003, 58 (3), 427-472. doi: 10.1070/RM2003v058n03ABEH000627

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.